# SDR UPS96220367

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A.  ROBBED EMERGENCY EXIT LIGHT ASSEMBLY FROM OVER COCKPIT DOOR AND CREW ENTRY DOOR NOTE:  DEAD BATTERIES ON REQ.  NR A452588.  REPLACED BATTERIES ON COCKPIT EMERGENCY LIGHT ASSEMBLY.  REINSTALLED, OPS CHECK GOOD.  REPLACED BATTERIES ON CREW ENTRY, EMERGENCY LIGHT ASSY REINSTALLED, OPS CHECK GOOD.  OK FOR SERVICE.
